Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
i had a surgical abortion on 12/04 ( 6 weeks from the last period ) i bleed for 2 days only and was very light , after 10 days i went for check up and the ultrasound showed some blood clots left in the uterus as my doctor told me , so i went for another aspiration and give me antibiotic and methregin after one week i did a ultrasound he said there is some boold clots ur uterus didnt reject all the blood he asked me for another aspiration but i yold him to follow only a tratment so he prescibed me a aspigiq after that visit i went to see another gyn she told is better that you didnt make an aspiartion and there is a few tissue left and it will go with ur next period and she prescibed me a primlout for 21 dAYS 2 TABLETS PER DAYS , I DONT HAVE ANY STOMACH PAIN OR FEVER OR BAD VAGINAL DISCHARGE AND TIME FROM TIME I SEE SOME TISSUE COME DOWN .IAM SO CONFUSED AND NEED TO KNOW YOUR OPINION ?

the doctor told me once i stopped the primolut , it supposed to get my period and laso see the tissue left ?
Posted Fri, 7 Jun 2013 in Women's Health
 
 
Answered by Dr. Rhea Chanda 11 minutes later
Hello XXXXXXX
You have had retained products of conception. Since you have gone through a repeat curretage there isnt any need to repeat the procedure again. As long as you dont have any bleeding,these tissue bits will be expelled with your period. Take the primolut as advised. You should bleed after 21 days of taking the tablets.Since you dont have recurrent bleeding/clots etc there is no need to worry. Sometimes it does happen that the body doesnt let go of the fetal tissue. As long as there is no active bleeding,that problem should resolve itself.Complete the primolut and wait for your period.
Above answer was peer-reviewed by
 
Follow-up: Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions? 4 minutes later
i was confused because the first doctor prescribed me aspic which is make the blood runing fast and the second doctor desciped me primolout to stooped bleeding even i was beleding to much ? can you please explain me why
i had some small tissue expeled twice
 
 
Answered by Dr. Rhea Chanda 7 minutes later
After the first report that you had some remnant tissue,it was the correct decision to go for an repeat curretage/aspiration and the antibiotics and the methergin. Usually thats enough for the remnant tissue to be expelled. For whatever reason,you had the remnants of tissue left behind even after the aspiration. At that point there is no need to repeat aspiration unless you have pain,bleeding . you went to a second doctor and was prescribed primolut.Thats a hormone medication which will stop bleeding and cause a build up in the uterus,so after stopping it,you may get some heavy bleeding and hopefully, the remaining tissue bits will be expelled with that.As long as there is no active bleeding its fine. The remaining bits will expel on their own.
Above answer was peer-reviewed by
 
Follow-up: Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions? 10 minutes later
please one question more after the operation i had a sex after 3 weeks and my husband notice a change in my vagina, is the curetage effect the size of the vagina ?
 
 
Answered by Dr. Rhea Chanda 1 minute later
NO it does not. The curretage is done inside the uterus and not on the vagina. Plus aspiration is like suction,so that should cause any change to the outer vagina. If you concerned,mention it to your doctor so that she can look at it.
Above answer was peer-reviewed by
 
Follow-up: Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions? 10 minutes later
i started taking primolut on 1 /5 and the treatment will end on 22/5 , so it s supposed to get my period on 23 ? if not what shall i do , the doctor told that primolut is like contraceptive pills is that true ?
 
 
Answered by Dr. Rhea Chanda 3 minutes later
You will bleed within a week of stopping the primolut. Not exactly on the 23rd. Yes,if primolut is taken monthly,then it can act like a contraceptive. But start pills, only after you are clear of all the remnant tissue.
Above answer was peer-reviewed by
 
Follow-up: Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions? 4 minutes later
thank you so much doctor for ur answers
 
 
Answered by Dr. Rhea Chanda 0 minute later
Happy to help.
Above answer was peer-reviewed by
 
Follow-up: Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions? 10 minutes later
i forget to told that the doctor prescirbed me also colpesptine vaginal after repeat curettage when i use it i bleed to much once i stopped the bleeding stopped an the second doctor asked me to stop taking for a while , as iam far away from my doctor , i would like to know from you if shall take it now ? and what is for ?
 
 
Answered by Dr. Rhea Chanda 3 minutes later
I dont think there is any need to take it unless you develop a vaginal infection like discharge,itching,foul smell etc. since you told me earlier you dont have those symptoms i dont think see any need to take it now.
Above answer was peer-reviewed by
 
Follow-up: Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions? 22 hours later
hi doctor yesterday night i used vaginal colposeptine and in the morning i see some spot blood , any idea what is the reason ? there is any medicine to tight the vagina
 
 
Answered by Dr. Rhea Chanda 3 minutes later
I suggested you dont use the vaginal colposeptine because obviously it irritates your mucosa. Hence the bleeding.There is no medicine to tighten the outer vagina. Only surgery can help with that.
Above answer was peer-reviewed by
 
Follow-up: Ultrasound showed blood clots. Having some tissue discharge. Taking Primolut. Suggestions? 4 minutes later
will discuss that issue with my doctor in my next visit and thank you for your prompt reply
 
 
Answered by Dr. Rhea Chanda 0 minute later
Happy to help.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor